Home today!

Only one more medium seizure in the night but that’s enough for the doc. We got the EEG unhooked, and are waiting for the doc to get us started on meds…then home! Hoping we get a good med and have few side effects…. We are so anxious to get home!

{ 21 Comments }

  1. Started on meds . . . means they know what they are treating? Yes! That’s wonderful, and I am so glad you are getting to go home.

    Praying for the medication to make an immediate difference and have few to no side effects at all. Thanks so much for keeping us updated. It is a privilege to pray for you and your sweet girl.

  2. This is good news. I too will pray that she doesn’t have side effect issues. Tell her we’re all praying for her here at our house!

  3. We have had good results and little side effects with Kepra. Will be praying.

  4. Kepra is what we’re getting– hope it works…still waiting for the doc

  5. Good luck!!! Don’t let anyone scare you, meds can be a Godsend and a lifesaver. sometimes there are side-effects but often not. Kepra has a great rep…and it might be as easy as that. Praying for you all! Enjoy your homecoming!

  6. Keppra is one of those wonder drugs. It works wonderfully for most children. I float to the pediatric epilepsy unit at least a few times a month (lately I’ve been there twice a week). Often the kids that go home on Keppra do not return for years! I’m praying all goes well.

  7. Yay God!!! I’m saying a prayer for you all right now, especially that you get to return to normal.

  8. kelli in the mirror says:

    Mary, what would things be like for her if this had happened before she came to you? I know the hospitals need plenty of help over there- are they equipped to deal with this kind of thing properly?

  9. Mary, I am lifting your family in His tender care. My nephew had unexplained seizures when he was young. They put him on a daily medication for 18 months. He had no side effects (or seizures). He was slowly weaned off of them and I am happy to report, he has been seizure free for over 4 years.
    The doctor said, “Sometimes, especially in kids, these things just happen.”

    {{hugs}}

  10. Jeanne A says:

    Why did this start happening at this age? Is there an explaination for it? IF you ever find out, please let us know.

  11. Was out of town and away from my computer for a few days so I am just now jumping on board to say I’m praying for you.

    Praying that the medication would be effective without any side-effects.

    My 8 year old son started having seizures right after we brought Bear home from Ethiopia. It was a very stressful scary time. I really feel for you and your family.

    Blessings.

  12. glad to hear things are moving forward and you’ll hopefully be getting some answers. home sweet home!!

  13. Mary: thank God for a diagnosis and meds. The most frightening thing in the world is a puzzled doctor, unable to diagnose your child’s illness.

  14. Mary: check out the top of this comments section…moonshine “geeks”, murders and knife incidents??? someone is not being nice to you and they need to stop. I know this is not part of your life and shouldn’t be attached to your website….(glare, stomp, snarl!) Hope there is somebody you can contact.

  15. So…what are they saying?? Epilepsy? What meds? Samuel is on Trileptol, and he’s had little side effects. Will be praying!!!

  16. Delurking to say that I hope the Keppra helps, and that all is soon well.

  17. texasknights says:

    Glad you are heading home. May you see great improvement and figure out what is going on.

  18. Sounds like a step in the right direction, Mary! We sure are praying!

  19. Great news, Mary! I hope you are on your way to gettign the answers now.

  20. Mary,

    I clicked on your blog, curious to see who visited mine. I’m adding my wishes for your daughter’s health and healing. Will check back in for updates.

  21. Oh, that’s better news. I’m keeping your daughter in my prayers.